# SDR QXEA2009082400626

- Difficulty date: August 18, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,636 hours, 15,217 cycles
- Engine: Ge CF348C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120TOOP45
- Part serial: LMDL0064
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 16,755 hours, 12,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - "L FADEC" CAUTION MSG.  ALL ENGINE INDICATIONS NORMAL.  RETURNED TO THE FIELD.  LANDED BELOW MAX LANDING WEIGHT.  MDC MESSAGE L FADEC FAILED SWITCH VERSION - DISAGREE SOFTWARE CHECK SUMS (A+B) DISAGREE.  LABEL BIT 355A - 23 (BUILT IN TEST) FLAGGED WITH ONE.  ATTEMPTED CLEAR OF MESSAGE BY MEANS OF IBIT - MESSAGE CHANGED TO FADEC FAULT 1 WITH THE SAME FAULT IN MDC.  REMOVED AND REPLACED LEFT FADEC AS A PRECAUTIONARY MEASURE IAW CRJ-700 MM TASK 73-21-01-000-801 + 73-21-01-400-801.  PBIT CHECK GOOD.  NO MDC MESSAGES RELATED TO FADEC.  RETURNED TO SERVICE.
